# SDR 2007UALA03141

- Difficulty date: August 13, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 48,516 hours, 17,779 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING EMERGENCY LIGHTS ARE INOP:  SLIDE LIGHT DOOR 4L, EXIT MARKERS DOORS 4L & 4R, EXIT SIGN OVER DOOR 4L, AFT GALLEY EXIT SIGN, AISLE LIGHT ROW 32.  REPLACED BATTERY PACK & CHARGER ASSEMBLY.
